# SDR TWRA96358

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Engine: Pwa JT9D7Q
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Angle Gearbox
- Part number: 773190
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLT LEVEL 330, NR 1 ENG OIL QTY, OIL PRESS DROP TO ZERO.  OIL PRESS LIGHT CAME ON.  ENG WAS SHUTDOWN IAW CHECKLIST.  ENGINE WITH POSITIVE OIL PRESSURE.  MAINTENANCE FOUND ANGLE GEAR BOX OIL SCAVENGE LINE FITTING LOOSE ON ANGLE GEAR BOX.  REMOVED AND REPLACED ANGLE GEAR BOX PER WI 72-653 AND MM 72-61-00.  RAN ENGINE, OPS AND LEAK CHECKED NORMAL.  AIRCRAFT RETURN TO SERVICE.  (M)
